Children's Independent Spatial Mobility in the Urban Public Realm

O'Brien, Margaret, Rustin, M, Jones, D and Sloan, D (2000) Children's Independent Spatial Mobility in the Urban Public Realm. Childhood: A Global Journal of Child Research, 7 (3). pp. 257-277. ISSN 0907-5682

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Social Sciences > School of Social Work and Psychology
Faculty of Social Sciences > School of Social Work
Depositing User: Katherine Humphries
Date Deposited: 07 Jan 2011 09:58
Last Modified: 24 Jul 2019 17:51
URI: https://ueaeprints.uea.ac.uk/id/eprint/18882
DOI:

Actions (login required)

View Item View Item